# SDR ZKFR2011131600003

- Difficulty date: October 16, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N78KN
- Make and model: Hawbee 4000
- Aircraft serial: RC31
- Aircraft time: 612 hours, 389 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT, FOUND CMC INOPERATIVE ON CO-PILOTS MFDU.  FOUND FILE SERVER 2 AFSEM 2 FAULTED.  PERFORMED TARGET LOAD OF SOFTWARE LOAD 20 AND SYS CHECKED GOOD.
